# SDR DLM88002194

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 25,048 hours, 19,823 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY, FWD MOST OUTBOARD OVEN STARTED SMOKING (CLOSEST TO 2 LEFT DOOR).  STOPPED WHEN TURNED OFF.  REMOVED DIRTY FOOD TRAYS FROM OVEN.  RAN OVEN, OPS CHECK NORMAL.  NO MORE SMOKE NOTED.
